Advertisement -- Learn more about ads on this site.
STEVEN2GO2
150,000-199,999 SparkPoints 162,436
SparkPoints
 

Saturday

Saturday, July 12, 2014

A good friend was concerned that my leg movement was from RLS. Thursday night I took an extra pill of my antidepressant/sleep aid medication, which my Doctor allows me too. One side affect of this medication, for me, is sometimes having extra leg movement. Last night I took the usual amount and my legs did not bother me at all. I slept for 9 hours. So I was able to make up for the loss of sleep the previous night.

When I woke this morning around 9 am I headed outside for my walk. ICECUBE, I did use sunscreen just in case! Being out of the sun helped heal my back from the sun burn I had, caused by swimming and reading a book in the sun Thursday. I also went to the pool for about an half hour. I had a good time swimming, I use to be a swimmer in High School. I swam for twenty minutes, crawl and breaststroke. There will be no swimming Sunday, we are expecting bad weather. I plan on hitting the gym for a cardio and strength workout.

Have a healthy Sunday!

emoticon emoticon emoticon

Share This Post With Others
Member Comments About This Blog Post
  • v CATTUTT
    So glad your legs didn't give you fits again and you got some good sleep. We're having some kinda gross weather too. Hope you enjoy your workout today!
    716 days ago
  • v NANCYPAT1
    Sounds like you know YOUR body better than someone else - I would appreciate the comment from your friend and pursue it IF you experience many other episodes, but if it is just the medication, maybe nothing to worry about.
    717 days ago
  • v MBPP50
    Sound like a good day! emoticon
    717 days ago
  • v KEKEIKO
    I'm glad to hear you were able to get a good nights rest.

    Have a great workout at the gym! It's good to mix up the cardio. It keeps things interesting. emoticon emoticon

    Wishing you sweet dreams tonight my friend. emoticon
    717 days ago
  • v HMBROWN1
    I am so glad for you. Sounds like you had a great day.
    717 days ago
  • v ICECUB
    emoticon HOPE THE STORM IS NOT TO BAD.
    717 days ago
  • v FLYER99
    Hi Steven. Good to know that you don't have RLS. It makes sense re the pill that you take.

    Take care, have a great, blessed Sunday and I hope it doesn't rain so you can get into the pool.
    emoticon
    717 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.